Volume 18, Number 5
Previous Issue Next Issue

Zhen-Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456.

Preview Full PDF 299 2656 Abstract

Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 457-466.

Preview Full PDF 297 2752 Abstract

Hua-Zhong Tang Hua-Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480.

Preview Full PDF 311 2725 Abstract

Zheng Kuang Ming-Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486.

Preview Full PDF 309 2730 Abstract

Han-Lin Chen Si-Long Peng

J. Comp. Math., 18 (2000), pp. 487-512.

Preview Full PDF 290 2705 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520.

Preview Full PDF 300 2677 Abstract

Lan-Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540.

Preview Full PDF 299 2892 Abstract

Qi-Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550.

Preview Full PDF 300 2688 Abstract

Zhong-Ci Shi Xue-Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560.

Preview Full PDF 300 2744 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard